Skip to main content
eScholarship
Open Access Publications from the University of California

Repigmentation of hair following adalimumab therapy

  • Author(s): Tintle, Suzanne J
  • Dabade, Tushar S
  • Kalish, Robert A
  • Rosmarin, David M
  • et al.
Creative Commons 'BY-NC-ND' version 4.0 license
Abstract

Repigmentation of canities, or age-related grey or white hair, is a rare occurrence. Generalized repigmentation of grey-white hair has been reported following inflammatory processes,[1] and heterochromia (localized patches of hair repigmentation) is even more unusual, reported in association with medication use and malignancy.Tumor necrosis factor (TNF) inhibitors are increasingly utilized medications for inflammatory disorders, including psoriasis, rheumatoid arthritis, and inflammatory bowel disease. Hair loss, or alopecia, has been described among the side effects of these medications,[2] but changes in hair pigmentation in association with this class of drugs have not previously been reported. We describe a patient with hair repigmentation associated with adalimumab therapy.

Main Content
Current View